# SDR 98UAL900593

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 654622296
- Condition: Damaged
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT NR 6 DID NOT RETRACT. VERIFIED FULL DOWN BY VISUAL CHECK. POSSIBLE BIRD STRIKE ON DEPARTURE FROM SMF.  DIVERTED TO SFO.  *S/D*   SLAT DAMAGED BY BIRD STRIKE.  REPLACED NR 6 SLAT, SYSTEM OPERATIONALLY CHECKED OK.
